Publication detail
Reduction of matrices over orders of imaginary quadratic field
KUREŠ, M. SKULA, L.
Czech title
Redukce matic nad řády imaginárních kvadratických těles
English title
Reduction of matrices over orders of imaginary quadratic field
Type
journal article - other
Language
en
Original abstract
A special decomposition (called the near standard form) of (1,2)-matrices over a ring is introduced and a method for a reduction of such matrices is explained. This can be applied for a detection of elementary second order matrices among invertible second order matrices. The tool is used in detail over orders of imaginary quadratic fields, where an algorithm, a number of properties and examples are presented.
Czech abstract
Je zaveden speciální rozklad (nazvaný téměř standardní tvar) (1,2)-matic nad okruhem a je vysvětlena metoda rozkladu takových matic. To je pak použito k detekci elementárních matic druhého řádu mezi invertibilními maticemi druhého řádu. Uvedený nástroj je detailně užit nad řády imaginárních kvadratických těles, kde je prezentován algoritmus, řada vlastností a příkladů.
English abstract
A special decomposition (called the near standard form) of (1,2)-matrices over a ring is introduced and a method for a reduction of such matrices is explained. This can be applied for a detection of elementary second order matrices among invertible second order matrices. The tool is used in detail over orders of imaginary quadratic fields, where an algorithm, a number of properties and examples are presented.
Keywords in Czech
Řád imaginárního kvadratického tělesa, normovaný okruh, zobecněný euklidovský okruh, invertibilní matice, elementární matice, (1,2)-matice
Keywords in English
Order of an imaginary quadratic field, Normed ring, Generalized Euclidean ring, Invertible matrix, Elementary matrix, (1,2)-Matrix
RIV year
2011
Released
10.06.2011
Publisher
Elsevier
ISSN
0024-3795
Journal
LINEAR ALGEBRA AND ITS APPLICATIONS
Volume
435
Number
6
Pages from–to
1903–1919
Pages count
17
BIBTEX
@article{BUT50911,
author="Miroslav {Kureš} and Ladislav {Skula},
title="Reduction of matrices over orders of imaginary quadratic field",
journal="LINEAR ALGEBRA AND ITS APPLICATIONS",
year="2011",
volume="435",
number="6",
month="June",
pages="1903--1919",
publisher="Elsevier",
issn="0024-3795"
}